# SDR 2011FA0000544

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: General aviation
- Aircraft: N1148J
- Make and model: Gulstm 112A
- Aircraft serial: 428
- Engine: Cont IO360*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Part number: AN46A7A
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 11-07-13 LT AND RT ELEVATOR SPAR, IT WAS NOTED THAT THE HORIZONTAL STAB WAS LOOSE AT BOTH THE FRONT AND REAR MOUNTING POINTS.  MOVEMENT WAS MOST NOTED AT THE FWD PORTION OF THE STAB WITH A ROCKING MOVEMENT SIDE TO SIDE.  UPON INVESTIGATION IT WAS FOUND THAT ALL 10 BOLTS WERE TURNED A COMPLETE REVOLUTION TO TORQUE.  REMOVED BOLTS AND EXAMINED HOLES FOR ELONGATION AND DAMAGE.  NONE NOTED.  TORQUED BOLTS TO FACTORY RECOMMENDED TORQUE VALVES.  RECOMMENDED THAT THIS TORQUE VALVE BE CHECKED IMMEDIATELY, AND AT YEARLY INSPECTION.  LOG BOOK RESEARCH SHOW THAT BY RECORD NO WORK HAD BEEN DONE TO EITHER THE HORIZONATAL OR TO THE VERTICAL FIN.
